MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7900A
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the nurse call cable needed to be replaced.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventative maintenance pm.Make sure the bed exit system operates correctly.Replace parts if necessary.A search of the baxter maintenance records showed baxter performed preventive maintenance on this bed on jul 15, 2025.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the nurse call cable to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
On 20-jan-2026, a customer contacted technical service to report that centrella frame (product code p7900a000009, serial number (b)(6)), had bed exit alarm not alarming at the nurse's station.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CENTRELLA BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24367232
Report Number1824206-2026-00376
Device Sequence Number20137381
Product Code FNL
UDI-Device Identifier00887761999961
UDI-Public(01)00887761999961(11)171006
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7900A
Device Catalogue NumberP7900A000009
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown